MathSciNet Relay Station
MathSciNet bibliographic data
MR515530 93E20 (49A29 62N10)
Anderson, Robert F.; Friedman, Avner Quality control for Markov chains and free boundary problems. Trans. Amer. Math. Soc. 246 (1978), 77–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement